# SDR C2XA99BT086

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED NR 2 ENGINE BLOWING SMOKE IN CABIN.  MAINTENANCE FERRIED AIRCRAFT TO BTV FOUND OIL LEAKAGE INTO COMPRESSOR SECTION, PERFORMED ENGINE CHANGE.  OPS CHECKED ENGINE, NO SMOKE IN CABIN, AND RETURNED AIRCRAFT TO SERVICE.  (M)
